EconPapers    
Economics at your fingertips  
 

ON THE EXISTENCE OF STATIONARY THRESHOLD AUTOREGRESSIVE MOVING‐AVERAGE PROCESSES

Peter J. Brockwell, Jian Liu and Richard L. Tweedie

Journal of Time Series Analysis, 1992, vol. 13, issue 2, 95-107

Abstract: Abstract. Conditions for the existence of causal and strictly stationary solutions of the equations defining a self‐exciting threshold autoregressive moving‐average (SETARMA) model are derived. For threshold autoregressive models we allow the autoregressive coefficients to be random and derive sufficient conditions for geometric ergodicity and the existence of strictly and weakly stationary solutions of the defining equations.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1992.tb00096.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:13:y:1992:i:2:p:95-107

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:13:y:1992:i:2:p:95-107